# SDR HALA2015072201141

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 15,287 hours, 2,341 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 43732190002
- Part serial: 12299
- Condition: Abnormal
- Location: Zone 600
- Part time: 15,287 hours, 2,341 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 CNTROL SYS FAULT ILLUMINATED AFTER START.  SHUTDOWN ENGINE IAW ECAM AND CONDUCTED ANOTHER START IAW MAINTENANCE SECOND START OK. BUT ENGINE 2 RESPONSE SLOW DISPLAYED ON STATUS PAGE.  T/S IAW 73-21-72-810-9000,  ELECTRONIC ENGINE CONTROL PRF FAULTS FMU, E2-4071KS7 732152. PREV HISTORY REQUIRES FMU REPLACEMENT 186017.  R & R NR 2 ENGINE FMU IAW AMM 73-21-52.  LEAKS CHECK OK, NO   ECAM MSG.  NO FADEC FAULT, ENGINE OK FOR SERVICE. K LI 060961 PERFORMED FUEL AND OIL LEAK TEST REF AMM 71-00-00-700-827-A, LEAK CHECK GOOD NO ECAM MSG NOTED.  METER, FUEL  OFF 43-7321-9-0002 12299, ON 43-7321-9-0002 11278.
